# SDR DALA2017031702244

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1300, FRAME, BELOW STRINGER 27R CORRODED ON UPPER SURFACE.  REMOVED CORROSION, FOUND TO BE WITH INLIMITS IAW SRM 53-00-07, FIG 101, DETAIL II.  REMOVED CRACK FOUND   DURING CORROSION REMOVAL AND REPAIRED THE FRAME IAW PRI 553123-14, REV 0, AND ER/A 553123 REV ORIGINAL
